# SDR CA030730007

- Difficulty date: July 8, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,810 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Race
- Part number: 4638302024
- Condition: Spalled
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) LT INPUT ROLLER BEARING OUTER RACE SPALLING/PEELING. METAL CONTAMINATION CAUSED EXSTENSIVE DAMAGE TO OTHER INTERNAL TRANSMISSION BEARINGS.
